Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 284208, 7 pages
http://dx.doi.org/10.1155/2013/284208
Research Article

Natural Frequencies of Shear Deformable Plates by Polyharmonic Splines

1Faculdade de Engenharia da Universidade do Porto, Porto, Portugal
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, Kafr El-Sheikh University, Kafr El-Sheikh 33516, Egypt

Received 10 July 2013; Accepted 16 September 2013

Academic Editor: Carla Roque

Copyright © 2013 A. J. M. Ferreira and A. M. Zenkour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. J. M. Ferreira and A. M. Zenkour, “Natural Frequencies of Shear Deformable Plates by Polyharmonic Splines,” Journal of Applied Mathematics, vol. 2013, Article ID 284208, 7 pages, 2013. https://doi.org/10.1155/2013/284208.